# SDR TWAA9812002

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A CRACK IN FUSELAGE SKIN LEFT SIDE JUST BELOW THE LEFT PYLON STA 965.  AREA HAD AN INTERIM REPAIR WITH BLIND FASTENERS.  ACCOMP EDDY CURRENT AND NO CRACKS FOUND, REF 51-00-03.  INSTALLED DOUBLER PER SRM 53-04, PAGE 93.
